she had back pain ( quite severe ) had two sessions with doctor last shot has stopped pain but her hair started to come out and now is very thin with scalp showing through any comments?
Hi antiquer, I read the side effects for this drug and didn't find anything on hair loss. As a matter of fact, excessive hair growth was among the side effects listed. These side effects were not for the injectable form of Kenalog. I would call her doctor and ask him about this. I hope you find some answers. Happy to hear it helped the back pain. I'm very familiar with that! Try not to worry too much. It may stop as quickly as it came on. I know this hasn't helped much, but please call her doc and see if hair loss may be a side effect of the injections. There may be something that can be done to help this.
my cousin had a similar effect to this same type of drug, she did go in and see the doctor and she even was sent to a dermatologist for follow up, I just can't recall what they did but I know her hair came back and it was thicker and richer looking than before, so just talk with the doctor, what effects one person one way does not necessarily happen the same way to another, I hope that all goes well and that this is just a passing thing
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 15 May 2011 • 5 answers
Posted 29 Dec 2015 • 1 answer
Medication - What about kenalog-40 I had 20mg injection into my back by my shoulder has anyone have?
Posted 9 Mar 2016 • 0 answers
Posted 12 Mar 2016 • 0 answers